Quantum dynamical semigroups generated by noncommutative unbounded elliptic operators

Changsoo Bahn, Chul Ki Ko, Yong Moon Park

Research output: Contribution to journalArticle

Abstract

We study quantum dynamical semigroups generated by noncommutative unbounded elliptic operators which can be written as Lindblad-type unbounded generators. Under appropriate conditions, we first construct the minimal quantum dynamical semigroups for the generators and then use Chebotarev and Fagnola's sufficient conditions for conservativity [1] to show that the semigroups are conservative. We then apply our results to a quantum mechanical system.

Original languageEnglish
Pages (from-to)595-617
Number of pages23
JournalReviews in Mathematical Physics
Volume18
Issue number6
DOIs
Publication statusPublished - 2006 Jul 1

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Quantum dynamical semigroups generated by noncommutative unbounded elliptic operators'. Together they form a unique fingerprint.

  • Cite this